# SDR SWAA2025092917862

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE/OVERWING LIGHT (LOWER) LIGHT IS INOPERATIVE.   REMOVED AND REPLACED AND PERFORMED GOOD TEST OF LEFT SLIDE/OVERWING LIGHT (LOWER) IAW AMM 33-51-04-960-801.
